MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; PATELLA RESURFACING S.3 (NEW GENERATION)

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; PATELLA RESURFACING S.3 (NEW GENERATION)
Model Number 02.07.0035RP
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 march 2026.Gmk-sphere 02.07.0035rp patella resurfacing s.3 (new generation) (k090988) lot 2111896: (b)(4) items manufactured and released on 10-nov-2021.Expiration date: 27-oct-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event since the batch release.Gmk-sphere 02.12.E0510crl gmk-sphere tibial insert e-cross - cr 5l - 10mm (k202022) lot 2212154: (b)(4) items manufactured and released on 06-sep-2022.Expiration date: 16-aug-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event since the batch release.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.Aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
 
Event or Problem Description
At about 1 year and 6 months from the primary, the patient came in presenting instability due to a loose patella and the cause is unknown.No trauma was reported.The surgeon revised the medacta patella to a competitor patella and revised the gmk-sphere size 5l -10mm insert to a gmk-sphere size 5l -12mm insert.The surgery was completed successfully.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
PATELLA RESURFACING S.3 (NEW GENERATION)
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24558227
Report Number3005180920-2026-00222
Device Sequence Number8932749
Product Code JWH
UDI-Device Identifier07630030815768
UDI-Public07630030815768
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.0035RP
Device Lot Number2111896
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight81 KG
Patient RaceWhite